# SDR REXA2022052601034

- Difficulty date: May 19, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 32,434 hours, 23,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: MS277891A
- Condition: Contaminated
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY LIGHT SWITCH WILL NOT TURN ON EMERGENCY LIGHTS	"CLEANED CANNON PLUGS ON OVRHD EMERGENCY LIGHT PNL AND FWD FA PNL SWITCHES. OPS CHECKS GOOD.
PN MS27789-1A AND MS24524-23."
